CSpace
Boundary controllability of structural acoustic systems with variable coefficients and curved walls
Yang, Fengyan; Yao, Pengfei; Chen, Goong
2018
Source PublicationMATHEMATICS OF CONTROL SIGNALS AND SYSTEMS
Volume30Issue:1
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33859
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yang, Fengyan,Yao, Pengfei,Chen, Goong. Boundary controllability of structural acoustic systems with variable coefficients and curved walls[J]. MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS,2018,30(1).
APA Yang, Fengyan,Yao, Pengfei,&Chen, Goong.(2018).Boundary controllability of structural acoustic systems with variable coefficients and curved walls.MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS,30(1).
MLA Yang, Fengyan,et al."Boundary controllability of structural acoustic systems with variable coefficients and curved walls".MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS 30.1(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, Fengyan]'s Articles
[Yao, Pengfei]'s Articles
[Chen, Goong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Fengyan]'s Articles
[Yao, Pengfei]'s Articles
[Chen, Goong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Fengyan]'s Articles
[Yao, Pengfei]'s Articles
[Chen, Goong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.